MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD EPICENTER¿ SINGLE USER SOFTWARE; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

BECTON, DICKINSON & CO. (SPARKS) BD EPICENTER¿ SINGLE USER SOFTWARE; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Model Number 441007
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported by the customer that they had problems finalizing a panel on bd epicenter¿ single user software.The following information was provided by the customer: "problems finalizing a panel (it is finalized but epicenter does not allow flagging to save).Urgent application support request sent to specialists.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6 investigation summary: bd quality has reviewed the complaint, service investigation and adverse event questions.The results of this investigation have not identified any new hazards, new risks, or specific trends.No further investigation is required at this time.Quality will continue to trend the reported issue.Further investigation will be required if an actionable level is reached.H3 other text : see h.10.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6 investigation summary: customer reporting that they are having problems finalizing a panel (it is finalized but epicenter (444165/ sn (b)(6) does not allow flagging to save).The customer associated the panel with an incorrect blood culture test.Working with the customer, made the change of association so that the panel was associated with the right sample, resolved a present attention issue and the sample was finalized correctly.This is not a confirmed complaint of a bd product.Complaints for software were under statistical control for the month of august.No trends indicated.Device history record review is not required for standalone software.Complaints received for this device and reported condition will continue to be tracked and trended.

Brand Name
BD EPICENTER¿ SINGLE USER SOFTWARE
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15396909
Report Number1119779-2022-01176
Device Sequence Number17439101
Product Code JQP
UDI-Device Identifier00382904410070
UDI-Public00382904410070
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number441007
Device Catalogue Number444165
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2022
Supplement Date Received by Manufacturer09/21/2022
03/24/2023
Initial Report FDA Received Date09/09/2022
Supplement Report FDA Received Date09/29/2022
04/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown